# SDR HNAA2022010400000

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E891808 - LIGHTNING STRIKE ON FUSELAGE SKIN AT FR 24-25 AND STR 17R-18R ... PERFORMED REPAIR ON FUSELAGE SKIN AT FR 24-25 AND STR 17R-18R. IAW EMB 145 SRM 53-22-01 FIG 204 SHEET 1 AND PIEDMONT EO1-53-21-0369.
